# SDR D5H2002F00000

- Difficulty date: September 10, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N64BP
- Make and model: Cessna 208B
- Aircraft serial: 208B0604
- Engine: Pwa PT6A45
- Propeller: Hartzl HCB3M
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT 30 MINUTES INTO FLIGHT.  CONNECTOR FROM PROPELLER HEAT CIRCUIT BREAKER (P-186/J-186).  CONNECTOR, 12 GAUGE WIRE(HA-36).  MAINTENANCE CREW FOUND CONNECTOR FULLY ENGAGED AND STILL ATTACHED TO WIRE BUNDLE.  MAINTENANCE FOUND TERMINAL PINS INSIDE CONNECTOR LOOSE CAUSING HIGH RESISTANCE WHICH RESULTED IN HEATING AND BURNING OF PLUG.  SINCE THERE IS HIGH CURRENT DRAW IN THIS CIRCUIT AND THOUGH THIS CONNECTOR  IS RECOMMENDED THAT THE PINS AT THIS CONNECTOR BE CHECKED FOR PROPER TIGHTNESS AND ENGAGEMENT.
